# SDR 2002UALA00205

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,857 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME FLANGE DENT STATION 1440 AT STRINGER 26L. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED DAMAGE AND INSTALLED DOUBLER.
